# SDR DALA2019081544787

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 61,559 hours, 22,277 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED STRINGER 26R AT STA 500H AT FWD CARGO COMPARTMENT. REPAIRED STRINGER 26RH BTW BS500G TO BS500I AT FWD CARGO COMPARTMENT AS PER B737-800 SRM 53-00-03 REP 1.
